IDEAS home Printed from https://ideas.repec.org/a/eee/stapro/v57y2002i2p151-155.html
   My bibliography  Save this article

A note on some new renewal ageing notions

Author

Listed:
  • Bon, Jean-Louis
  • Illayk, Abbas

Abstract

Many notions have been proposed to describe the ageing property of a lifetime. Some of the earlier developments can be found in Barlow and Proschan (Statistical Theory of Reliability and Life Testing, Holt, Reinhart and Winston, New York, 1975) and Gnedenko et al. (Mathematical Methods of Reliability Theory, Academic press, New York, London, 1969). Recently, Abouammoh et al. (Statist. Probab. Lett. 48 (2000) 189) introduced new classes arising from stochastic comparisons with the stationary renewal distribution. We show here that their new renewal better than used in expectation class contains only the exponential random variables.

Suggested Citation

  • Bon, Jean-Louis & Illayk, Abbas, 2002. "A note on some new renewal ageing notions," Statistics & Probability Letters, Elsevier, vol. 57(2), pages 151-155, April.
  • Handle: RePEc:eee:stapro:v:57:y:2002:i:2:p:151-155
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0167-7152(02)00036-6
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Abouammoh, A. M. & Ahmad, R. & Khalique, A., 2000. "On new renewal better than used classes of life distributions," Statistics & Probability Letters, Elsevier, vol. 48(2), pages 189-194, June.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Bruno Bassan & Yosef Rinott & Yehuda Vardi, 2002. "On stochastic comparisons of excess times," Discussion Paper Series dp302, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem.
    2. Ibrahim Ahmad & A. Mugdadi, 2005. "Bounds of moment generating functions of some life distributions," Statistical Papers, Springer, vol. 46(4), pages 575-585, October.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:57:y:2002:i:2:p:151-155. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.